# SDR SCNA00093

- Difficulty date: August 27, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- Aircraft time: 41,524 hours, 21,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY TRACK LIGHTING IN RIGHT AFT CABIN WAS FOUND INOPERATIVE.  REMOVED AND REPLACED A BROKEN WIRE IN C SECTION TERMINAL ON THE RIGHT SIDE.  OPERATIONAL CHECKS GOOD.
